Advances in Differential Equations

___________________________________________________________________________________________

Advances in Differential Equations
Volume 27, Numbers 1-12, January-December 2022


Quasilinear double phase problems in the whole space via perturbation methods
Bin Ge and Patrizia Pucci
Advances in Differential Equations, Volume 27, Number 1-2 (2022), 1-30


Non-local tug-of-war with noise for the geometric
Marta Lewicka
Advances in Differential Equations, Volume 27, Number 1-2 (2022), 31-76
Gradient estimate for solutions of second-order elliptic equations
Vladimir Maz'ya and Robert McOwen
Advances in Differential Equations, Volume 27, Number 1-2 (2022), 31-76
On the Kirchhoff type equations in $\mathbb{R}^{N}$
Juntao Sun and Tsung-fang Wu
Advances in Differential Equations, Volume 27, Number 3-4 (2022), 97-146
Bubbling solutions for a planar exponential nonlinear elliptic equation with a singular source
Jingyi Dong, Jiamei Hu, and Yibin Zhang
Advances in Differential Equations, Volume 27, Number 3-4 (2022), 147-192
On the non-existence of compact surfaces of genus one with prescribed, almost constant mean curvature, close to the singular limit
Paolo Caldiroli, Alessandro Iacopetti, and Monica Musso
Advances in Differential Equations, Volume 27, Number 3-4 (2022), 193-252
Blowing-up solutions to Bopp-Podolsky-Schrödinger-Proca and Schrödinger-Poisson-Proca systems in the electro-magneto-static case
Emmanuel Hebey
Advances in Differential Equations, Volume 27, Number 5-6 (2022), 253-332
Variational formulas for curves of fixed degree
Giovanna Citti, Gianmarco Giovannardi, and Manuel Ritoré
Advances in Differential Equations, Volume 27, Number 5-6 (2022), 333-384
On the fractional elliptic problems with difference in the Orlicz-Sobolev spaces
Q-Heung Choi and Tacksun Jung
Advances in Differential Equations, Volume 27, Number 5-6 (2022), 385-406
Nonlocal Hénon equation with nonlinearities involving Sobolev critical and supercritical growth
Eudes M. Barboza, Olimpio H. Miyagaki, Fábio R. Pereira, and Cláudia R. Santana
Advances in Differential Equations, Volume 27, Number 7-8 (2022), 407-435
Entire solutions of combustion reaction-diffusion equations in exterior domains
Fu-Jie Jia, Zhi-Cheng Wang, and Suo-Bing Zhang
Advances in Differential Equations, Volume 27, Number 7-8 (2022), 437-466
Normalized ground states to a cooperative system of Schrödinger equations with generic $L^2$-subcritical or $L^2$-critical nonlinearity
Jacopo Schino
Advances in Differential Equations, Volume 27, Number 7-8 (2022), 467-496
On the Cauchy problem for Friedrichs systems on globally hyperbolic manifolds with timelike boundary
Nicolas Ginoux and Simone Murro
Advances in Differential Equations, Volume 27, Number 7-8 (2022), 497-542
On Chern-Simons-Schrödinger systems involving steep potential well and concave-convex nonlinearities
Yingying Xiao and Chuanxi Zhu
Advances in Differential Equations, Volume 27, Number 9-10 (2022), 543-570
On a class of nonlocal Schrödinger equations with exponential growth
Giovanni Molica Bisci, Nguyen Van Thin, and Luca Vilasi
Advances in Differential Equations, Volume 27, Number 9-10 (2022), 571-610
Double phase obstacle problems with variable exponent
Shengda Zeng, Vicențiu D. Rădulescu, and Patrick Winkert
Advances in Differential Equations, Volume 27, Number 9-10 (2022), 611-645
On a generalized Cahn--Hilliard model with $p$-Laplacian
Raffaele Folino, Luis F. López Ríos, and Marta Strani
Advances in Differential Equations, Volume 27, Number 9-10 (2022), 647-682
Existence of weak solutions to the two-dimensional incompressible Euler equations in the presence of sources and sinks
Marco Bravin and Franck Sueur
Advances in Differential Equations, Volume 27, Number 11-12 (2022), 683-734
Weak and viscosity solutions for non-homogeneous fractional equations in Orlicz spaces
María Laura de Borbón, Leandro M. Del Pezzo, and Pablo Ochoa
Advances in Differential Equations, Volume 27, Number 11-12 (2022), 735-780
On decay of the solutions for the dispersion generalized Benjamin--Ono and Benjamin--Ono equations
Alysson Cunha
Advances in Differential Equations, Volume 27, Number 11-12 (2022), 781-822
Structural descriptions of limits of the parabolic Ginzburg-Landau equation on closed manifolds
Andrew Colinet
Advances in Differential Equations, Volume 27, Number 11-12 (2022), 823-894

Copyright © 2022 Khayyam Publishing, Inc.